Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 6 found articles
 
 
  On the stability of sheet invariant sets of two-dimensional periodic systems
 
 
Title: On the stability of sheet invariant sets of two-dimensional periodic systems
Author: Begun, N. A.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 45 (2012) nr. 4 pages 145-152
Year: 2012
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands